Determinantal representations of hyperbolic plane curves : an elementary approach

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

PLAUMANN, Daniel, Cynthia VINZANT, 2013. Determinantal representations of hyperbolic plane curves : an elementary approach. In: Journal of Symbolic Computation. 57, pp. 48-60. ISSN 0747-7171. eISSN 1095-855X. Available under: doi: 10.1016/j.jsc.2013.05.004

@article{Plaumann2013Deter-26402, title={Determinantal representations of hyperbolic plane curves : an elementary approach}, year={2013}, doi={10.1016/j.jsc.2013.05.004}, volume={57}, issn={0747-7171}, journal={Journal of Symbolic Computation}, pages={48--60}, author={Plaumann, Daniel and Vinzant, Cynthia} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/26402"> <dc:rights>deposit-license</dc:rights> <dc:creator>Plaumann, Daniel</dc:creator> <dc:language>eng</dc:language> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-02-18T12:05:33Z</dc:date> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/26402"/> <dcterms:abstract xml:lang="eng">In 2007, Helton and Vinnikov proved that every hyperbolic plane curve has a definite real symmetric determinantal representation. By allowing for Hermitian matrices instead, we are able to give a new proof that relies only on the basic intersection theory of plane curves. We show that a matrix of linear forms is definite if and only if its co-maximal minors interlace its determinant and extend a classical construction of determinantal representations of Dixon from 1902. Like the Helton-Vinnikov theorem, this implies that every hyperbolic region in the plane is defined by a linear matrix inequality.</dcterms:abstract> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Plaumann, Daniel</dc:contributor> <dc:creator>Vinzant, Cynthia</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-02-18T12:05:33Z</dcterms:available> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:bibliographicCitation>Journal of Symbolic Computation ; 57 (2013). - S. 48-60</dcterms:bibliographicCitation> <dcterms:issued>2013</dcterms:issued> <dc:contributor>Vinzant, Cynthia</dc:contributor> <dcterms:title>Determinantal representations of hyperbolic plane curves : an elementary approach</dcterms:title> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto